Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Taking Topzole for GERD problem, weight gain, hairloss, tiredness, sleeplessness, feeling miserable. Can I stop tablets?

I m on 20mg Topzole for a Gerd problem - its been a year now and I ve gained 6kg in weight. Also my hair is thinning out rapidly. I m always tired and miserable and cant get to sleep at night :) Is it possible these tablets have changed my life. Can I wean myself off the 20mg Topzole? If so, how do just that. Thank you Dr.
Asked On : Wed, 29 Aug 2012
Answers:  1 Views:  5252
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Gastroenterologist 's  Response
Welcome to Healthcare magic!
Weight gain, hair loss , tiredness and sleeplessness are not any side effects of topzole.
You have mentioned you have been on topzole for a year now.
You have not mentioned whether you have symptom relief with topzole.
You can take topzole for 4-8 weeks.
Lifestyle changes like weight reduction if obese, avoiding alcohol, smoking, coffee, citrus, tomato, bedtime snacks are essential for complete relief.
Answered: Tue, 4 Sep 2012
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor